I have been on levora for a month and a half so far, after changing from tri sprintec which I was previously on for 7 months. The discharge is only after I have intercourse and it's not a lot, but I'm just wondering if this is normal? The discharge is around the beginning-middle of my cycle. Can this be a sign of pregnancy? Also, if I felt nauseous from the pill and threw up 5 hours after, is my protection compromised? I also missed a pill on my last pack but made it up by taking two the next day. My levora pamphlet says I do not need a backup method of only one pill was missed, could this be pregnancy?
brow discharge is normal its just old blood getting cleaned out the throwing up can compromise although 5 hours after I find it unlikely and taking 2pills the next day doesn't make up for it and its not recommended to do just take on pill a day
just keep to the normal 1 pill a day and if you continues to feel sick go see a doctor
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 May 2012 • 1 answer
Updated 17 May 2015 • 1 answer
Updated 5 Jun 2015 • 1 answer
Updated 5 Sep 2015 • 1 answer
Updated 12 Nov 2015 • 2 answers